This thread is disturbingly applicable to me because it suggests I will not be enjoying any permanent, extensive recovery from Lipitor caused damage.
Increasingly, even moderate (by my standards) physical activity leaves muscles used achy, "sore" and prone to tightening at night, even awakening me. Most immediate relief has been from Aspercreme (non-stinky version).
Aspercreme applied before activity to affected muscles and again at bedtime also appears successful in avoiding this disturbing aftereffect of even moderate physical exercise (hiking for up to 6 miles in 3,0-4,0 hours on essentially level terrain (300 feet variations, not 1.000-2.000 feet I encounter when back in high mountains). Using ibuprofin twice daily seems to be useful too. This is happening most with those muscles most affected by Lipitor and that needed most TLC and caution when initially rehabing them after quitting Lipitor.
As a consequence, I have returned to twice daily taking suite of supplements I used when recovering from Lipitor damage, which also seems effective. Right now I am having visions of all this being a constant companion for my remaining years.
All this is additionally disturbing because I have fond hopes of returning to much (2X) higher levels of sustained physical activity this coming ski season.
I still got mountains I want to ski .......